Jump to content
Kate7617

Kate7617

Recommended Posts

 So after 5 immunotherapy Durvalumab, and 30 radiation and 4 chemo, 4 CT scans 2 PET scans, I think I am having some adverse effects to the radiation, that I didn't have during targeted raditation, I had a CT scan on August 8th and then Sept 17th, the Sept one threw me over the edge ) I believe) Gums bleeding mouth sores, urinary problems that won't go away. Now on to a uroligist, went to obgyn, now need cardiologist, internal med Dr, oh did I mention Pulmonary DR? It is ridiculous, I was told they only treat the cancer, not the adverse side effects.Is anyone in the community facing similar problems? Sometimes I feel like throwing in the towel. But I am hanging in there. Thanks

Share this post


Link to post
Share on other sites

Hi Kate7617, I'm sorry you are having such adverse reactions to the radiation.  LUNGevity has a LifeLine mentor program that can match you with someone going through similar treatments.  It can be helpful to talk with someone one on one to get support through all of this.  If you could like to be connected with a mentor, here is the information to get started: https://lungevity.org/for-patients-caregivers/support-services/peer-to-peer-mentoring/lungevity-lifeline

Share this post


Link to post
Share on other sites

 

For treatment of the adverse effects, as well as help coordinating treatment by all those doctors, you might seek a palliative care specialist. (yes, one more doc!). Some people think that palliative care is only for end-of-life situations, but it isn't. It's goal is to help with symptoms of both illness and treatment side effects and help improve your quality of life while you're getting treatment.  I wish you all the best.

Share this post


Link to post
Share on other sites

×
×
  • Create New...